# SDR IPXA3678341

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: SRDL0C12H
- Part serial: B603ABC
- Condition: Inoperative
- Location: Lt Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 5000 FT WHEN CONFIGURED FOR LANDING,  LEFT FLAP STAYED AT 5 AND RT FLAP WENT TO 20.  RAN EMERGENCY NON NORMAL CHECKLIST AND LANDED WITH FLAPS 20.   EMERGENCY DECLARED.     FLAPS CHECKS IAW FIM 27-58-00-815-803.  R & R INDICATOR FLAP POSITION IAW AMM 2K7-58-02-401.  OPS CHECK OK. IPC REF 27-58-02-03A ITEM 005.
